# SDR IPXA2016053104044

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,348 hours, 16,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW, 1 DISPLAYED DURING EMERGENCY LIGHT TEST.  R & R EMERGENCY LIGHTING POWER SUPPLY IAW AMM 33-51-01-700-802.  OPS CK GOOD IAW AMM 33-51-01-700-802.
